# SDR P2EA2002M039

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 26,272 hours, 56,547 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Missing
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CROSSFEED VALVE HANDLE ON QUADRANT STUCK IN OPEN POSITION.  FOUND BOLT AND HARDWARE MISSING ON RIGHT CROSSFEED VALVE TORQUE TUBE ATTACHMENT.  REPLACED HARDWARE, OP'S CHECKED GOOD PER MM 36-10-03.
